2 doctors weighed in:

Is restless leg syndrome a side effect of zoloft (sertraline)?

2 doctors weighed in
Dr. Christopher Wilson
Internal Medicine - Sleep Medicine

In brief: Occasionally yes

Genetics, alcohol and caffeine, changes in exercise patterns, certain meds, iron deficiency, kidney problems, nerve damage can all cause or worsen restless legs syndrome.
Zoloft (sertraline) can sometimes. It looks like you're on Mellaril which can worsen RLS too.

In brief: Occasionally yes

Genetics, alcohol and caffeine, changes in exercise patterns, certain meds, iron deficiency, kidney problems, nerve damage can all cause or worsen restless legs syndrome.
Zoloft (sertraline) can sometimes. It looks like you're on Mellaril which can worsen RLS too.
Dr. Christopher Wilson
Dr. Christopher Wilson
Thank
Dr. Bennett Werner
Internal Medicine - Cardiology

In brief: No

It is not a side effect of zoloft (sertraline).

In brief: No

It is not a side effect of zoloft (sertraline).
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available